Please use this identifier to cite or link to this item:
https://hdl.handle.net/20.500.11851/4140
Title: | Q-Binomial Formulae of Dixon`s Type and the Fibonomial Sums |
Authors: | Chu, Wenchang Kılıç, Emrah |
Keywords: | Basic hypergeometric series Gaussian q-binomial coefficient q-Dixon sum Fibonomial coefficient |
Publisher: | University of Belgrade, School of Electrical Engineering |
Source: | Chu, W., & Kılıç, E. (2020). Q-binomial formulae of Dixon's type and the Fibonomial sums. Applicable Analysis and Discrete Mathematics, 14(2), 335-348. |
Abstract: | Cubic sums of the Gaussian q-binomial coefficients with certain weight functions will be evaluated in this paper. To realize this, we will derive two remarkable formulae by means of the Carlitz-Sears transformation on terminating well-poised q-series. As consequences, several summation formulae on Fibonomial coefficients are presented by specializing the value of base q in our q-series identities. |
URI: | https://hdl.handle.net/20.500.11851/4140 https://doi.org/10.2298/AADM190406016C |
ISSN: | 1452-8630 |
Appears in Collections: | Matematik Bölümü / Department of Mathematics Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection |
Show full item record
CORE Recommender
Sorry the service is unavailable at the moment. Please try again later.
Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.